MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CK-MB; CPK OR ISOENZYMES, COLORIMETRIC METHOD

ROCHE DIAGNOSTICS ELECSYS CK-MB; CPK OR ISOENZYMES, COLORIMETRIC METHOD
Catalog Number 07027087190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable ck-mb elecsys e2g result from an unknown roche analyzer.There was an allegation that macro-ck was intermittently detected.Refer to the attachment to the medwatch for all patient data.The questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Sample from the patient was submitted for investigation and the customer's results were reproduced.
 
Additional Manufacturer Narrative
Sample from the patient was investigated further.The sample was treated with heterophilic blocking tube (hbt) with scantibodies.No heterophilic antibodies were identified in the sample.The customer's results were reproduced.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation tested the patient sample for elecsys tsh to rule out a general elecsys interference.The tsh result indicated that the patient has no known thyroid disease.Therefore, a general elecsys interference can be ruled out.The investigation performed serum fractionation by (b)(6).There was no igg or igm interference detected.The investigation did not identify a product problem.The cause of the event could not be determined. .

Brand Name
ELECSYS CK-MB
Common Device Name
CPK OR ISOENZYMES, COLORIMETRIC METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17073474
Report Number1823260-2023-01879
Device Sequence Number6130222
Product Code JHY
UDI-Device Identifier04015630939978
UDI-Public04015630939978
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027087190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer07/04/2023
08/02/2023
10/23/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/17/2023
08/11/2023
11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRAVASTATIN; REPATHA
Patient Age76 YR
Patient SexMale